Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 13, NWS Norman, OK

May 1, 20194 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 1, 2019, 2:43 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2019, 2:43 PM CDT (19:43 UTC)
Expired
May 1, 2019, 5:45 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Carter County, OK, Garvin County, OK, Grady County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

107 
WGUS54 KOUN 011943
FFWOUN
OKC019-049-051-137-012245-
/O.NEW.KOUN.FF.W.0013.190501T1943Z-190501T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
243 PM CDT Wed May 1 2019

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Western Garvin County in southern Oklahoma...
  Southeastern Grady County in central Oklahoma...
  Stephens County in southern Oklahoma...
  Northwestern Carter County in southern Oklahoma...

* Until 545 PM CDT.
  
* At 242 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen in central Stephens County. Flash flooding is 
  occurring or is imminent.

* Some locations that will experience flooding include...
  Duncan, Comanche, Maysville, Bray, Velma, Foster, Tatums, Loco,
  Ratliff City, Antioch, Pernell and Cox City.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

LAT...LON 3429 9762 3429 9805 3445 9801 3471 9782
      3483 9753 3482 9733 3454 9743 3444 9748

$$

TL
2 follow-up statements
166 
WGUS74 KOUN 012032
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
332 PM CDT Wed May 1 2019

OKC019-049-051-137-012245-
/O.CON.KOUN.FF.W.0013.000000T0000Z-190501T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garvin OK-Grady OK-Stephens OK-Carter OK-
332 PM CDT Wed May 1 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WESTERN GARVIN...SOUTHEASTERN GRADY...STEPHENS AND NORTHWESTERN
CARTER COUNTIES...

At 331 PM CDT, Doppler radar indicated heavy rain across the warned 
area. At least three inches of rain have already fallen. Flash 
flooding is already occurring.

Some locations that will experience flooding include...
Duncan, Comanche, Maysville, Bray, Velma, Foster, Tatums, Loco,
Ratliff City, Antioch, Pernell and Cox City.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3429 9762 3429 9805 3445 9801 3471 9782
      3483 9753 3482 9733 3454 9743 3444 9748

$$

Mahale
614 
WGUS74 KOUN 012116
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
416 PM CDT Wed May 1 2019

OKC019-049-051-137-012245-
/O.CON.KOUN.FF.W.0013.000000T0000Z-190501T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garvin OK-Grady OK-Stephens OK-Carter OK-
416 PM CDT Wed May 1 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WESTERN GARVIN...SOUTHEASTERN GRADY...STEPHENS AND NORTHWESTERN
CARTER COUNTIES...

At 416 PM CDT, trained weather spotters reported flash flooding near 
Ratliff City. Up to three inches of rain have already fallen.
Flash flooding is already occurring.

Some locations that will experience flooding include...
Duncan, Comanche, Maysville, Bray, Velma, Foster, Tatums, Loco,
Ratliff City, Antioch, Pernell and Cox City.

Additional rainfall amounts of at least an inch is possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3429 9762 3429 9805 3445 9801 3471 9782
      3483 9753 3482 9733 3454 9743 3444 9748

$$

Mahale

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 1:01 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 1, 1:01 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Norman OK
101 PM CDT Wed May 1 2019

.DISCUSSION...
See aviation.

&&

.AVIATION...
All of our terminals will remain under MVFR to IFR conditions
through the entire forecast period. A persisting storm system will
maintain low ceilings and periodic low visiblities mainly
occurring in rain. The next round of TSRA is expected to develop
between 19Z to 21Z which could affect our terminals in central
through southern Oklahoma and north Texas. The second and final
round of TSRA will be possible along the cold front which will be
pushing through between 06Z to 12Z, and may affect all of our
terminals. Surface winds will remain southeasterly across our
terminals, with a northeast wind shift occurring along the cold
front later tonight.

&&

.PREV DISCUSSION... /issued 655 AM CDT Wed May 1 2019/

DISCUSSION...
12Z TAFs.

AVIATION...
Widespread IFR ceilings are expected today. Additional showers and
thunderstorms are expected to develop this evening and overnight.

PREV DISCUSSION... /issued 420 AM CDT Wed May 1 2019/

DISCUSSION...
Elevated storms that formed across southwest Oklahoma and western
north Texas late yesterday, have increased in coverage overnight.
The stronger storms have produce marginally severe hail, heavy
rainfall, and gusty winds. A few CAMs that have a decent handle on
the current convection, linger storms across parts of southeast
Oklahoma through at least 15Z. Therefore, will likely extend the
current Flood Watch through about noon/1pm.

The area will remain on the southern fringe of broad cyclonic
flow through about Friday with upstream shortwave ridge going into
the weekend. This will result in a few more opportunities for
convection to develop before thunderstorm chances decrease going
into the weekend/early next week.

Compared with yesterday, forcing will be weaker with fewer storms
than Tuesday. The intersection of a dryline and remnant boundary
near western north Texas, may result in storm initiation during
the afternoon. How much upscale growth occurs across northern
Texas and southern Oklahoma is uncertain. However, moderate
instability and shear will certainly support the risk of severe
storms with the potential for very large hail, damaging winds, and
heavy rainfall.

Later this evening and overnight, a disturbance will move across the
central Rockies. This will help force another front across
Oklahoma during the evening and overnight. Will increase rain and
storm chances across northern Oklahoma, mainly for the overnight
period.

Another wave will approach and move across the southern and central
Plains late Thursday into Friday.  This will help sharpen an elevated
front, which may result in at least scattered showers and thunderstorms.

There are some indication that storms may form to the west of Oklahoma
late Saturday into early Sunday. With west to northwest flow
aloft, some of the storms may move into Oklahoma overnight
Saturday into Sunday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  60  70  57 /  30  50  20  30
Hobart OK         75  58  67  55 /  20  50  20  40
Wichita Falls TX  77  62  75  61 /  40  30  30  40
Gage OK           67  48  65  48 /  10  70  10  50
Ponca City OK     71  56  68  55 /  20  70  20  30
Durant OK         77  64  78  63 /  60  60  50  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ023>032-037>048-
     050>052.

TX...Flood Watch through Thursday morning for TXZ085-086-088>090.

&&

12/23/68
Hazardous weather outlook, May 1, 1:42 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
142 PM CDT Wed May 1 2019

OKZ004>048-050>052-TXZ083>090-020500-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
142 PM CDT Wed May 1 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms today across
parts of western north Texas and southern Oklahoma. There is also
a slight risk for the rest of southern Oklahoma and portions of
central Oklahoma. A few marginally severe storms may develop
across northern Oklahoma.

Location...
The enhanced risk area is generally along and south of a Wichita
Falls to Seymour, Texas line. The slight risk area is generally
along and south of a line from near Vernon to Pauls Valley to
Durant.

Timing...
Storms are expected to continue through about midnight.

Impacts...
Hail up to the size of baseballs.
Damaging winds up to 70 mph.
A few tornadoes.
Excessive rainfall with flash flooding possible.

Discussion...
Thunderstorms developed across portions of north Texas, southern,
and central Oklahoma early this afternoon. Storms may become more
numerous by late afternoon or evening. Other storms may form
across northern Oklahoma late this evening and overnight, as a
cold front moves across the area.

.Heavy Rain...
Heavy rainfall amounts could occur with thunderstorms this
afternoon and evening. Flooding is most likely in areas that have
saturated ground from previous rain. Widespread flash flooding is
unlikely, but localized flash flooding is likely to occur.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms are possible across southern Oklahoma and north
Texas Thursday, and again across portions of the area Friday
through about Sunday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 1, 2:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
213 PM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             SCOTLAND                33.66N 98.47W
05/01/2019  E1.75 INCH       ARCHER             TX   AMATEUR RADIO

&&

JP
Local storm report, May 1, 2:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
217 PM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TORNADO          8 SW LOCO               34.26N 97.78W
05/01/2019                   JEFFERSON          OK   TRAINED SPOTTER

&&

JP
Local storm report, May 1, 2:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
230 PM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             2 S MAYSVILLE           34.79N 97.41W
05/01/2019  E1.25 INCH       GARVIN             OK   TRAINED SPOTTER

&&

JT
Local storm report, May 1, 2:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 E MAYSVILLE           34.82N 97.38W
05/01/2019  E1.00 INCH       GARVIN             OK   PUBLIC

&&

JP
Local storm report, May 1, 2:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             NNW CORNISH             34.17N 97.60W
05/01/2019  M1.00 INCH       JEFFERSON          OK   TRAINED SPOTTER

            SOME MELTING HAD OCCURRED PRIOR TO MEASUREMENT

&&

JT
Local storm report, May 1, 2:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             MEGARGEL                33.46N 98.93W
05/01/2019  E2.50 INCH       ARCHER             TX   PUBLIC

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:00 PM CDTSpecial Weather StatementOUNCaddo30 min
Apr 30, 7:02 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole43 min
Apr 30, 7:14 PM CDTFlash Flood WarningOUNCleveland, McClain, Pottawatomie3 hr
Apr 30, 7:22 PM CDTFlash Flood WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more3 hr
Apr 30, 7:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 7:49 PM CDTSpecial Weather StatementOUNComanche26 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
Apr 30, 7:53 PM CDTAreal Flood AdvisoryOUNComanche, Cotton2 hr
Apr 30, 8:20 PM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole115 min
Apr 30, 8:28 PM CDTSpecial Weather StatementOUNJefferson32 min
Apr 30, 8:35 PM CDTAreal Flood AdvisoryOUNCarter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more3 hr
Apr 30, 8:35 PM CDTSevere Thunderstorm WarningOUNBryan40 min
Apr 30, 8:59 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more3 hr
Apr 30, 9:07 PM CDTTornado WarningOUNAtoka, Bryan23 min
Apr 30, 9:12 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston48 min
Apr 30, 9:14 PM CDTTornado WarningOUNAtoka, Coal46 min
Apr 30, 9:22 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 30, 9:25 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan50 min
Apr 30, 9:44 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole3 hr
Apr 30, 9:52 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes18 min
Apr 30, 10:16 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal44 min
Apr 30, 10:31 PM CDTAreal Flood WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more3 hr
Apr 30, 10:48 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
Apr 30, 11:24 PM CDTFlash Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray4 hr
Apr 30, 11:26 PM CDTSpecial Weather StatementOUNJackson34 min
Apr 30, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
Apr 30, 11:54 PM CDTFlash Flood WarningOUNAtoka, Coal4 hr
May 1, 12:07 AM CDTSpecial Weather StatementOUNKiowa23 min
May 1, 12:37 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 12:50 AM CDTSpecial Weather StatementOUNKiowa25 min
May 1, 1:04 AM CDTSpecial Weather StatementOUNHughes, Seminole26 min
May 1, 1:05 AM CDTSpecial Weather StatementOUNComanche25 min
May 1, 1:07 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 1:18 AM CDTAreal Flood AdvisoryOUNComanche117 min
May 1, 1:24 AM CDTSpecial Weather StatementOUNGrady, Stephens36 min
May 1, 1:48 AM CDTSpecial Weather StatementOUNCleveland, McClain27 min
May 1, 1:56 AM CDTAreal Flood AdvisoryOUNStephens2 hr
May 1, 2:04 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain26 min
May 1, 2:06 AM CDTSpecial Weather StatementOUNCleveland24 min
May 1, 2:24 AM CDTRiver Flood WarningOUNComanche, Cotton26 hr
May 1, 2:35 AM CDTRiver Flood WarningOUNBryan3 days
May 1, 2:35 AM CDTSpecial Weather StatementOUNGarvin, Murray, Pottawatomie25 min
May 1, 2:37 AM CDTRiver Flood WarningOUNAtoka27 hr
May 1, 3:05 AM CDTSpecial Weather StatementOUNMurray25 min
May 1, 3:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 1, 3:27 AM CDTAreal Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray3 hr
May 1, 3:43 AM CDTSpecial Weather StatementOUNMurray32 min
May 1, 4:55 AM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
May 1, 6:26 AM CDTFlash Flood WarningOUNAtoka, Coal3 hr
May 1, 9:06 AM CDTRiver Flood WarningOUNCotton11 hr
May 1, 10:25 AM CDTSpecial Weather StatementOUNCoal35 min
May 1, 11:08 AM CDTSpecial Weather StatementOUNAtoka37 min
May 1, 12:23 PM CDTSpecial Weather StatementOUNStephens22 min
May 1, 12:39 PM CDTSpecial Weather StatementOUNGarvin21 min
May 1, 12:52 PM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens47 min
May 1, 1:18 PM CDTSevere Thunderstorm WarningOUNGrady, McClain42 min
May 1, 1:29 PM CDTTornado Warning Tornado observedOUNJefferson31 min
May 1, 1:37 PM CDTTornado WarningOUNGarvin53 min
May 1, 1:41 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Grady, Jefferson, Stephens3 hr
May 1, 1:41 PM CDTTornado WarningOUNCotton, Jefferson, Stephens19 min
May 1, 1:54 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 1, 1:58 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain47 min
May 1, 2:01 PM CDTTornado WarningOUNCarter, Jefferson, Stephens44 min
May 1, 2:02 PM CDTSevere Thunderstorm WarningOUNStephens43 min
May 1, 2:10 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson50 min
May 1, 2:27 PM CDTSevere Thunderstorm WarningOUNMcClain33 min
May 1, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain29 min
May 1, 2:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie20 min
May 1, 2:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray20 min
May 1, 2:47 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens58 min
May 1, 2:49 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens41 min
May 1, 2:54 PM CDTSevere Thunderstorm WarningOUNCotton30 min
May 1, 2:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain12 min
May 1, 3:18 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:19 PM CDTSevere Thunderstorm WarningOUNCarter, Love41 min
May 1, 3:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens66 min
May 1, 3:42 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray48 min
May 1, 3:48 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:52 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.